# SDR CALA2022082902201

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 260762
- Condition: None
- Location: M1669
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAPACTIY CHECK NO GOOD ON BATTERIES M1674 AND M 1669 (REF AAR NR 99939054).
